Alert archive / Michigan / High Wind Watches in 2017
High Wind Watch 2, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this high wind watch at Mar 7, 2017, 3:30 AM EST for 23 counties in Michigan. It took effect at Mar 8, 2017, 7:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 7, 2017, 3:30 AM EST (08:30 UTC)
- In effect from
- Mar 8, 2017, 7:00 AM EST
- Expired
- Mar 7, 2017, 2:51 PM EST
- In force
- Issued by
- NWS Grand Rapids, MI
All 23 counties
Allegan County, MI, Barry County, MI, Calhoun County, MI, Clare County, MI, Clinton County, MI, Eaton County, MI, Gratiot County, MI, Ingham County, MI, Ionia County, MI, Isabella County, MI, Jackson County, MI, Kalamazoo County, MI, Kent County, MI, Lake County, MI, Mason County, MI, Mecosta County, MI, Montcalm County, MI, Muskegon County, MI, Newaygo County, MI, Oceana County, MI, Osceola County, MI, Ottawa County, MI, Van Buren County, MI
The radar
The Grand Rapids radar (KGRR), 27 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 8.5 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 476 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 225 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
537 WWUS73 KGRR 070830 NPWGRR URGENT - WEATHER MESSAGE National Weather Service Grand Rapids MI 330 AM EST Tue Mar 7 2017 MIZ037-043-050-056-064-071-071630- /O.NEW.KGRR.WI.Y.0003.170307T0830Z-170307T2000Z/ /O.NEW.KGRR.HW.A.0002.170308T1200Z-170309T0000Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- Including the cities of Ludington, Hart, Muskegon, Grand Haven, Jenison, Holland, and South Haven 330 AM EST Tue Mar 7 2017 ...WIND ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... ...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... The National Weather Service in Grand Rapids has issued a Wind Advisory...which is in effect until 3 PM EST this afternoon. a High Wind Watch has also been issued. This High Wind Watch is in effect from Wednesday morning through Wednesday evening. HAZARDOUS WEATHER... * The south wind will shift to the southwest today and occasionallygust to over 45 mph at times today. * Westerly winds on Wednesday may gust to over 55 mph. IMPACTS... * Scattered power outages could occur today. * Numerous power outages will be possible on Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... * Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. * A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph... or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$ MIZ038>040-044>046-051-052-057>059-065>067-072>074-071630- /O.NEW.KGRR.HW.A.0002.170308T1200Z-170309T0000Z/ Lake-Osceola-Clare-Newaygo-Mecosta-Isabella-Montcalm-Gratiot-Kent- Ionia-Clinton-Barry-Eaton-Ingham-Kalamazoo-Calhoun-Jackson- Including the cities of Baldwin, Reed City, Clare, Fremont, Big Rapids, Mount Pleasant, Greenville, Alma, Grand Rapids, Ionia, St. Johns, Hastings, Charlotte, Lansing, Kalamazoo, Battle Creek, and Jackson 330 AM EST Tue Mar 7 2017 ...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... The National Weather Service in Grand Rapids has issued a High Wind Watch...which is in effect from Wednesday morning through Wednesday evening. HAZARDOUS WEATHER... * Westerly winds could gust to over 55 mph on Wednesday. IMPACTS... * Numerous power outages are possible on Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... * Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. * A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph... or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$
3 follow-up statements
993 WWUS73 KGRR 071019 NPWGRR URGENT - WEATHER MESSAGE National Weather Service Grand Rapids MI 519 AM EST Tue Mar 7 2017 MIZ037-043-050-056-064-071-071830- /O.CON.KGRR.WI.Y.0003.000000T0000Z-170307T2000Z/ /O.CON.KGRR.HW.A.0002.170308T1200Z-170309T0000Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- Including the cities of Ludington, Hart, Muskegon, Grand Haven, Jenison, Holland, and South Haven 519 AM EST Tue Mar 7 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... HAZARDOUS WEATHER... * The south wind will shift to the southwest today and occasionally gust to over 45 mph at times today. * Westerly winds on Wednesday may gust to over 55 mph. IMPACTS... * Scattered power outages could occur today. * Numerous power outages will be possible on Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... * Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. * A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph... or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$ MIZ038>040-044>046-051-052-057>059-065>067-072>074-071830- /O.CON.KGRR.HW.A.0002.170308T1200Z-170309T0000Z/ Lake-Osceola-Clare-Newaygo-Mecosta-Isabella-Montcalm-Gratiot-Kent- Ionia-Clinton-Barry-Eaton-Ingham-Kalamazoo-Calhoun-Jackson- Including the cities of Baldwin, Reed City, Clare, Fremont, Big Rapids, Mount Pleasant, Greenville, Alma, Grand Rapids, Ionia, St. Johns, Hastings, Charlotte, Lansing, Kalamazoo, Battle Creek, and Jackson 519 AM EST Tue Mar 7 2017 ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... HAZARDOUS WEATHER... * Westerly winds could gust to over 55 mph on Wednesday. IMPACTS... * Numerous power outages are possible on Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... * Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. * A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph... or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$
352 WWUS73 KGRR 071548 NPWGRR URGENT - WEATHER MESSAGE National Weather Service Grand Rapids MI 1048 AM EST Tue Mar 7 2017 MIZ037-043-050-056-064-071-080000- /O.CON.KGRR.WI.Y.0003.000000T0000Z-170307T2000Z/ /O.CON.KGRR.HW.A.0002.170308T1200Z-170309T0000Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- Including the cities of Ludington, Hart, Muskegon, Grand Haven, Jenison, Holland, and South Haven 1048 AM EST Tue Mar 7 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... HAZARDOUS WEATHER... * Southwest winds 20 to 30 mph with gusts to 45 mph at times, diminishing this afternoon. * Westerly winds on Wednesday may gust to over 55 mph. IMPACTS... * Scattered power outages could occur today. * Numerous power outages will be possible on Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... * Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. * A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph... or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$ MIZ038>040-044>046-051-052-057>059-065>067-072>074-080000- /O.CON.KGRR.HW.A.0002.170308T1200Z-170309T0000Z/ Lake-Osceola-Clare-Newaygo-Mecosta-Isabella-Montcalm-Gratiot-Kent- Ionia-Clinton-Barry-Eaton-Ingham-Kalamazoo-Calhoun-Jackson- Including the cities of Baldwin, Reed City, Clare, Fremont, Big Rapids, Mount Pleasant, Greenville, Alma, Grand Rapids, Ionia, St. Johns, Hastings, Charlotte, Lansing, Kalamazoo, Battle Creek, and Jackson 1048 AM EST Tue Mar 7 2017 ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... HAZARDOUS WEATHER... * Westerly winds could gust to over 55 mph on Wednesday. IMPACTS... * Numerous power outages are possible on Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... * Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. * A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph... or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$
873 WWUS73 KGRR 071951 NPWGRR URGENT - WEATHER MESSAGE National Weather Service Grand Rapids MI 251 PM EST Tue Mar 7 2017 MIZ043-050-056-064-071-080400- /O.CAN.KGRR.WI.Y.0003.000000T0000Z-170307T2000Z/ /O.UPG.KGRR.HW.A.0002.170308T1200Z-170309T0000Z/ /O.NEW.KGRR.HW.W.0001.170308T1200Z-170309T0000Z/ Oceana-Muskegon-Ottawa-Allegan-Van Buren- Including the cities of Hart, Muskegon, Grand Haven, Jenison, Holland, and South Haven 251 PM EST Tue Mar 7 2017 ...HIGH WIND WARNING IN EFFECT FROM 7 AM TO 7 PM EST WEDNESDAY... ...WIND ADVISORY IS CANCELLED... The National Weather Service in Grand Rapids has issued a High Wind Warning...which is in effect from 7 AM to 7 PM EST Wednesday. the Wind Advisory has been cancelled. the High Wind Watch is no longer in effect. HAZARDOUS WEATHER... * The gusty winds this afternoon will continue to diminish through this evening. * Winds will increase Wednesday morning to 30 to 40 mph with gusts around 60 mph expected. * The strong winds on Wednesday will diminish Wednesday evening. IMPACTS... * Impacts on Wednesday will be much greater than they were with today's gusty winds. * Limbs and branches will come down, with some trees likely being blown over. * Numerous power outages will be likely on Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ MIZ037-080400- /O.CAN.KGRR.WI.Y.0003.000000T0000Z-170307T2000Z/ /O.UPG.KGRR.HW.A.0002.170308T1200Z-170309T0000Z/ /O.NEW.KGRR.WI.Y.0004.170308T1200Z-170309T0000Z/ Mason- Including the city of Ludington 251 PM EST Tue Mar 7 2017 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST WEDNESDAY... The National Weather Service in Grand Rapids has issued a Wind Advisory...which is in effect from 7 AM to 7 PM EST Wednesday. the Wind Advisory has been cancelled. the High Wind Watch is no longer in effect. HAZARDOUS WEATHER... * The gusty winds this afternoon will continue to diminish through this evening. * Winds will increase Wednesday morning to 25 to 35 mph with gusts around 50 mph expected. * The strong winds on Wednesday will diminish Wednesday evening. IMPACTS... * Impacts on Wednesday will be much greater than they were with today's gusty winds. * Limbs and branches will come down, with some trees possibly being blown over. * Numerous power outages will be possible on Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... * Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ MIZ044>046-051-052-057>059-065>067-072>074-080400- /O.UPG.KGRR.HW.A.0002.170308T1200Z-170309T0000Z/ /O.NEW.KGRR.HW.W.0001.170308T1200Z-170309T0000Z/ Newaygo-Mecosta-Isabella-Montcalm-Gratiot-Kent-Ionia-Clinton- Barry-Eaton-Ingham-Kalamazoo-Calhoun-Jackson- Including the cities of Fremont, Big Rapids, Mount Pleasant, Greenville, Alma, Grand Rapids, Ionia, St. Johns, Hastings, Charlotte, Lansing, Kalamazoo, Battle Creek, and Jackson 251 PM EST Tue Mar 7 2017 ...HIGH WIND WARNING IN EFFECT FROM 7 AM TO 7 PM EST WEDNESDAY... The National Weather Service in Grand Rapids has issued a High Wind Warning...which is in effect from 7 AM to 7 PM EST Wednesday. the High Wind Watch is no longer in effect. HAZARDOUS WEATHER... * The gusty winds this afternoon will continue to diminish through this evening. * Winds will increase Wednesday morning to 30 to 40 mph with gusts around 60 mph expected. * The strong winds on Wednesday will diminish Wednesday evening. IMPACTS... * Impacts on Wednesday will be much greater than they were with today's gusty winds. * Limbs and branches will come down, with some trees also likely being blown over. * Numerous power outages will be likely on Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ MIZ038>040-080400- /O.UPG.KGRR.HW.A.0002.170308T1200Z-170309T0000Z/ /O.NEW.KGRR.WI.Y.0004.170308T1200Z-170309T0000Z/ Lake-Osceola-Clare- Including the cities of Baldwin, Reed City, and Clare 251 PM EST Tue Mar 7 2017 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST WEDNESDAY... The National Weather Service in Grand Rapids has issued a Wind Advisory...which is in effect from 7 AM to 7 PM EST Wednesday. the High Wind Watch is no longer in effect. HAZARDOUS WEATHER... * The gusty winds this afternoon will continue to diminish through this evening. * Winds will increase Wednesday morning to 25 to 35 mph with gusts around 50 mph expected. * The strong winds on Wednesday will diminish Wednesday evening. IMPACTS... * Impacts on Wednesday will be much greater than they were with today's gusty winds. * Limbs and branches will come down, with some trees possibly being blown over. * Numerous power outages will be possible on Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... * Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ NJJ
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this high wind watch went out at Mar 7, 3:29 AM EST, 1 minute earlier.
Area forecast discussion, Mar 7, 3:29 AM EST, 1 minute before
Area Forecast Discussion
National Weather Service Grand Rapids MI
329 AM EST Tue Mar 7 2017
LATEST UPDATE...
Synopsis/Short Term/Long Term/Marine
.SYNOPSIS...
Issued at 315 AM EST Tue Mar 7 2017
A powerful low pressure system will track eastward through Ontario
today through Wednesday. This system will generate high winds
across the Great Lakes Region over the next couple of days. A cold
airmass will flow in from the Canadian Prairies through the week.
&&
.SHORT TERM...(Today through Thursday)
Issued at 315 AM EST Tue Mar 7 2017
Will go with a wind advisory for lakeshore counties today. Strong
mixing coupled with favorable wind fields around the frontal zone
will support some gusts over 40 knots. We may need to expand the
headlines inland as models are suggesting a few hours of deeper
mixing behind the front which could resulting in tapping the 40
knot winds. Scattered power outages look possible.
A greater risk for numerous power outages exists for Wednesday.
The question is how deep will we mix. If we end up with mostly
cloudy to cloud skies...the mixing may not reach to 50 knot winds.
Nearly all guidance shows the mixing heights reaching this
level...so will hoist the watch and see how it evolves. High wind
watch for Wednesday.
.LONG TERM...(Thursday night through Monday)
Issued at 315 AM EST Tue Mar 7 2017
Temperatures will average around 5 to 15 degrees below normal for
this time of year Friday through the weekend. A ridge of high
pressure will build in from the northwest and bring fair weather
Friday through Friday night.
A consensus of latest medium range guidance continues to suggest
that all of the snow with the system that will move east from the
southern Plains to the Carolinas will stay well south of lower
Michigan Saturday into Saturday night. A ridge of high pressure will
briefly build in for Sunday.
A low pressure system which will move east from the upper midwest
into our region will bring a chance of light snow Sunday night
through Monday. Fair wx will return Tuesday as another ridge builds
in.
&&
.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1107 PM EST Mon Mar 6 2017
A mix of mvfr/ifr conditions will continue overnight with
scattered showers. Scattered thunderstorms will also develop
during the early morning hours mainly between 07Z Tue and 11Z Tue.
It will remain breezy overnight with southerly winds of 20 to 25
kts and gusts to around 30 kts.
Conditions will gradually improve to primarily mvfr later Tuesday
morning with some lingering showers and it will remain windy.
Conditions should improve to mainly vfr from late Tuesday morning
through Tuesday evening but windy conditions will continue through
the afternoon with wsw winds sustained at 20-25 kts with gusts to
around 30 kts and even a bit higher than that at KMKG and KGRR.
Winds will finally diminish Tuesday evening before ramping back up
Wednesday.
&&
.MARINE...
Issued at 315 AM EST Tue Mar 7 2017
To keep marine headlines simple...I decided to stretch the Gale
Warning through Wednesday...otherwise we would have 3 headlines to
cover the windy conditions. Gales to start today...then a lull to
20 to 30 knot winds...followed by a return to Gales for later
tonight into Wednesday.
&&
.HYDROLOGY...
Issued at 330 PM EST Mon Mar 6 2017
Most rivers are falling and only minor or nuisance flooding is
occurring near the banks of four river points. Basin average
rainfall amounts around a quarter inch are expected Monday night,
which may cause the rivers to temporarily level off or rise
slightly. Significant rainfall events do not appear likely this
week, so this should give rivers time to subside.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...Wind Advisory until 3 PM EST this afternoon for MIZ037-043-050-
056-064-071.
High Wind Watch from Wednesday morning through Wednesday evening
for MIZ037>040-043>046-050>052-056>059-064>067-071>074.
LM...Gale Warning until 7 PM EST Wednesday for LMZ844>849.
&&
SYNOPSIS...MJS
SHORT TERM...MJS
LONG TERM...Laurens
AVIATION...Laurens
HYDROLOGY...CAS
MARINE...MJSHazardous weather outlook, Mar 6, 3:43 AM EST, 23 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK National Weather Service Grand Rapids MI 343 AM EST Mon Mar 6 2017 MIZ037>040-043>046-050>052-056>059-064>067-071>074-070845- Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon- Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton- Ingham-Van Buren-Kalamazoo-Calhoun-Jackson- 343 AM EST Mon Mar 6 2017 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Today and Tonight Locally heavy rain and a few thunderstorms are possible tonight. Cloud to ground lightning strikes and ponding of the water on the roadways are the main hazards. Any stronger storm could cause the winds to gust over 40 mph. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Very windy conditions look likely for Wednesday. Power outages are possible. Over the weekend there may be some slick roads as a result of possible light snow. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ844>849-070845- St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 343 AM EST Mon Mar 6 2017 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Today and Tonight The wind is forecasted to increase to gale force this afternoon and persist into tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Hazardous boating conditions will continue into the end of the week. Gales look likely for Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
In the hours before
Special weather statement, Mar 7, 1:22 AM EST, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Grand Rapids MI
122 AM EST TUE MAR 7 2017
MIZ037-038-043-044-050-056-057-064-065-071-072-070915-
Oceana-Kalamazoo-Muskegon-Lake-Allegan-Van
Buren-Ottawa-Barry-Newaygo-Mason-Kent-
122 AM EST TUE MAR 7 2017
...SHOWERS AND THUNDERSTORMS WILL BRING STRONG GUSTY WINDS ...
Winds will gust over 40 mph at times tonight. Wind gusts of 50 to 55
mph are possible between 3 and 4 AM as a line of showers and
thunderstorms moves through.
LAT...LON 4207 8622 4224 8622 4224 8636 4245 8626
4272 8621 4309 8625 4362 8654 4382 8643
4406 8651 4416 8640 4416 8558 4329 8556
4329 8546 4277 8539 4277 8507 4242 8507
4242 8534 4207 8529
TIME...MOT...LOC 0616Z 113DEG 38KT 4377 8567
OSTUNOThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 1:22 AM EST | Special Weather Statement | GRR | Allegan, Barry, Kalamazoo, Kent, Lake, Mason and 5 more | 3 hr |
| Mar 7, 3:30 AM EST | Wind Advisory | GRR | Allegan, Mason, Muskegon, Oceana, Ottawa, Van Buren | 11 hr |
| Mar 7, 3:38 AM EST | Special Weather Statement | GRR | Calhoun, Clare, Clinton, Eaton, Gratiot, Ingham and 6 more | 3 hr |
| Mar 7, 4:01 AM EST | Special Weather Statement | GRR | Allegan, Barry, Kalamazoo, Kent, Lake, Mason and 5 more | 3 hr |
| Mar 7, 2:51 PM EST | High Wind Warning | GRR | Allegan, Barry, Calhoun, Clinton, Eaton, Gratiot and 13 more | 28 hr |
| Mar 7, 2:51 PM EST | Wind Advisory | GRR | Clare, Lake, Mason, Osceola | 28 hr |
Nearby
High Wind Watches in Michigan, 2017Every high wind watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.